# SDR SWAA2020110227221

- Difficulty date: November 1, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 44,866 hours, 26,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Exterior Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT EMERGENCY EXTERNAL GROUND FLOOD LIGHT LENS COVER DETACHED INTERNALLY TO HOUSING.  R & R RT EMERGENCY EXTERNAL GROUND FLOOD LIGHT LENS COVER, PER SIP.
